Two-sided truncations for a class of continuous-time markov chains

We consider nonstationary Markovian queueing models with batch arrivals and group services. We study the mathematical expectation of the respective queue-length process and obtain the bounds on the rate of convergence and error of truncation of the process. © Springer International Publishing AG 2017.

Authors
Satin Y.1 , Zeifman A.1, 2, 3 , Korotysheva A.1 , Kiseleva K. 1, 4
Publisher
Springer Verlag
Language
English
Pages
312-323
Status
Published
Volume
800
Year
2017
Organizations
  • 1 Vologda State University, Vologda, Russian Federation
  • 2 Institute of Informatics Problems FRC CSC RAS, Moscow, Russian Federation
  • 3 ISEDT RAS, Vologda, Russian Federation
  • 4 RUDN University, Moscow, Russian Federation
Keywords
Batch arrivals; Bounds; Group services; Limiting characteristic; Nonstationary Markovian queueing model; Queue-length process; Truncation
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/6293/
Share

Other records